# SDR SWAA2020062995331

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 58,132 hours, 35,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CONTAINER OPENED,  REINSTALLED THE SLIDE PACK INTO CONTAINER IAW TASK CARD 725-61-06.
